# SDR SWAA2021021133928

- Difficulty date: December 2, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS795 - BS847 RBL26 WL161. / REMOVED AND INSTALLED NEW SUBTHRESHOLD WEB AT FCB ON BS 759-BS 847 RBL 26 WL 181 ITEM # 7531818 IAW SRM 53-60-15-01-1; SRM 53-60-15-1A-1; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; DWG # 146A8120; DWG # 146A8340 57319U 12-04-20
